# SDR ASAA2015102213518

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 7,872 hours, 2,572 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 11519681
- Condition: Failed
- Location: Ee Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, NR 2 ENG SHUTDOWN.  PUT THE APU GEN BUS TO ON AND LOST POWER ON BOTH BUSES.  AFTER APU GEN BUS DISCONNECTED POWER, TRIED TO PUT THE NR 1 ENGINE. GENERATOR BACK ON LINE AND IT WOULDN'T CONNECT TO THE BUS.  ACFT GROUNDED. REPLACED APU BREAKER C803, INSTALLATION TEST GOOD IAW MM 24-21-41.  RAN ENGINES / APU AND TRANSFERRED POWER BETWEEN SOURCES SEVERAL TIMES, OPS NORMAL.
